skin-hair-icon
Post typhoid weakness / r
Brother had typhoid for 10 days then joined duty but now he is feeling utter weakness from last one week. Kindly suggest way forward
213 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello Let him rest for few days and recover.tell him to get his B12and vit D 3 get it checked and then get it corrected..otherwise give some time for the recovery.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Post typhoid psychosis
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.